Alert archive / Michigan / Small Craft Advisories in 2012

Small Craft Advisory 57, NWS Gaylord, MI

May 31, 2012

NWS Gaylord, MI issued this small craft advisory at May 31, 2012, 11:03 AM EDT. It took effect at Jun 1, 2012, 5:00 AM EDT. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
May 31, 2012, 11:03 AM EDT (15:03 UTC)
In effect from
Jun 1, 2012, 5:00 AM EDT
Expired
Jun 3, 2012, 3:05 AM EDT
In force
46 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WHUS73 KAPX 311503
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1103 AM EDT THU MAY 31 2012

LHZ348-349-010000-
/O.NEW.KAPX.SC.Y.0057.120601T0900Z-120602T0900Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1103 AM EDT THU MAY 31 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 5 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 5 AM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD
9 follow-up statements
611 
WHUS73 KAPX 312050
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
450 PM EDT THU MAY 31 2012

LHZ347-010500-
/O.EXB.KAPX.SC.Y.0057.120601T0900Z-120602T0600Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
450 PM EDT THU MAY 31 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM FRIDAY TO 2 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 AM FRIDAY TO 2 AM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-010500-
/O.EXT.KAPX.SC.Y.0057.120601T0900Z-120602T0600Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
450 PM EDT THU MAY 31 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM FRIDAY TO 2 AM
EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 AM FRIDAY TO
2 AM EDT SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
169 
WHUS73 KAPX 010822
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
422 AM EDT FRI JUN 1 2012

LMZ323-342-344>346-011630-
/O.EXB.KAPX.SC.Y.0057.120601T1800Z-120602T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
422 AM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
5 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM
EDT SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-011630-
/O.EXB.KAPX.SC.Y.0057.120601T2100Z-120602T2100Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
422 AM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 PM
EDT SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-011630-
/O.EXT.KAPX.SC.Y.0057.120601T0900Z-120602T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
422 AM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
091 
WHUS73 KAPX 011653
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1253 PM EDT FRI JUN 1 2012

LHZ347>349-020100-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1253 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-020100-
/O.CON.KAPX.SC.Y.0057.120601T1800Z-120602T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1253 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-020100-
/O.CON.KAPX.SC.Y.0057.120601T2100Z-120602T2100Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1253 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 PM EDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 5 PM EDT SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
040 
WHUS73 KAPX 012015
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
415 PM EDT FRI JUN 1 2012

LHZ347>349-020400-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
415 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-020400-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
415 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-020400-
/O.CON.KAPX.SC.Y.0057.120601T2100Z-120602T2100Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
415 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
836 
WHUS73 KAPX 020155
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
955 PM EDT FRI JUN 1 2012

LHZ347>349-020900-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
955 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-021000-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T2100Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
955 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-021000-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-120602T2100Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
955 PM EDT FRI JUN 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT SATURDAY.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
469 
WHUS73 KAPX 021356
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
956 AM EDT SAT JUN 2 2012

LHZ347-030300-
/O.NEW.KAPX.SC.Y.0058.120602T1356Z-120603T0300Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
956 AM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-348-349-030300-
/O.EXB.KAPX.SC.Y.0057.000000T0000Z-120603T0300Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
956 AM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-030300-
/O.EXB.KAPX.SC.Y.0057.000000T0000Z-120603T0300Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
956 AM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-030300-
/O.EXT.KAPX.SC.Y.0057.000000T0000Z-120603T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
956 AM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-030300-
/O.EXT.KAPX.SC.Y.0057.000000T0000Z-120603T0300Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
956 AM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
931 
WHUS73 KAPX 022005
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
405 PM EDT SAT JUN 2 2012

LHZ345-346-348-349-030900-
/O.EXT.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
405 PM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-030900-
/O.EXT.KAPX.SC.Y.0058.000000T0000Z-120603T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
405 PM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-030900-
/O.EXT.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
405 PM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-030900-
/O.EXT.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
405 PM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
730 
WHUS73 KAPX 030217
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1017 PM EDT SAT JUN 2 2012

LHZ345-346-348-349-030900-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1017 PM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-030900-
/O.CON.KAPX.SC.Y.0058.000000T0000Z-120603T0900Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1017 PM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-341-342-344>346-030900-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1017 PM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LSZ321-030900-
/O.CON.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1017 PM EDT SAT JUN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
423 
WHUS73 KAPX 030705
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
305 AM EDT SUN JUN 3 2012

LHZ345-346-348-349-LMZ323-341-342-344>346-LSZ321-030815-
/O.CAN.KAPX.SC.Y.0057.000000T0000Z-120603T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
305 AM EDT SUN JUN 3 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-031515-
/O.EXT.KAPX.SC.Y.0058.000000T0000Z-120603T2100Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
305 AM EDT SUN JUN 3 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at May 31, 9:39 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 31, 9:39 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
939 AM EDT THU MAY 31 2012

.SYNOPSIS...
ISSUED AT 411 AM EDT THU MAY 31 2012

TEMPERATURES WILL NOT BE QUITE AS COOL TODAY UNDER A WEAK AREA OF
HIGH PRESSURE. LOW PRESSURE WILL THEN BRING RAINY...DAMP AND COOL
CONDITIONS TO THE REGION FRIDAY INTO SATURDAY. TEMPERATURES WILL
FINALLY RETURN TO NEAR NORMAL SUNDAY...AND LAST INTO EARLY NEXT
WEEK...ALONG WITH MAINLY DRY WEATHER.

&&

.UPDATE...
ISSUED AT 939 AM EDT THU MAY 31 2012

QUICK UPDATE TO BUMP CLOUD COVER UP A BIT MORE ACROSS MAINLY THE
SOUTHERN TWO-THIRDS OF THE CWA. FAIRLY DECENT PLUME OF MID/UPPER
LEVEL WARM ADVECTION OUT AHEAD OF HEALTHY SHORTWAVE LIFTING INTO
NORTHERN WISCONSIN CONTINUES TO DRIVE A BAND OF THICKER UPPER
CLOUD COVER ACROSS THE CWA. PER SATELLITE TRENDS...EXPECT THIS
BAND OF CLOUDS WILL CONTINUE TO WORK THROUGH THE REGION INTO
MIDDAY...PERHAPS THINNING WITH TIME AS DRIVING WAVE SHEARS OUT
WITH TIME. HAVE SLOWED THE TEMP CURVE JUST A HAIR THE NEXT FEW
HOURS...WITH EASTERN UPPER THE "WINNER" FOR TEMP RISES GIVEN
THINNER CLOUD COVER UP THAT WAY. STILL EXPECT HIGHS TO EVENTUALLY
REACH INTO THE UPPER 50S OR LOWER 60S WITH ANY PRECIP THREAT
HOLDING WELL TO OUR SOUTH THROUGH EVENING WITHIN DEVELOPING
UPPER LEVEL DEFORMATION AND LOW/MID LEVEL TROWAL AXIS.

UPDATE ISSUED AT 747 AM EDT THU MAY 31 2012

NO CHANGES MADE TO THE SHORT TERM PART OF THE FORECAST. MID-HIGH
CLOUD COVER STREAMING INTO THE SRN TWO-THIRDS OF THE CWA THIS
MORNING LEADING TO PARTLY-MOSTLY CLOUDY CONDITIONS TO START THE
DAY. CLOUD COVER REALLY KEPT TEMP FREE-FALL IN CHECK WITH ONLY
LIMITED FROST/FREEZE CONDITIONS DURING THE OVERNIGHT HOURS...GOOD
NEWS. WARMER START AND SOME SUNSHINE TODAY WILL NUDGE TEMPS INTO
THE UPPER 50S TO LOWER 60S FOR HIGHS.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 411 AM EDT THU MAY 31 2012

LARGE SCALE PATTERN THIS MORNING FEATURES A WELL DEFINED SHORT WAVE
TROUGH DROPPING SOUTHEAST ACROSS MINNESOTA/IOWA...WITH A WEAKER
SECONDARY WAVE OVER NORTH DAKOTA.  ANOTHER SMALL VORTICITY CENTER
WAS LOCATED EAST OF LAKE SUPERIOR...ASSOCIATED WITH AN 80KT JET
STREAK STRETCHING FROM THE STRAITS OF MACKINAC EAST THROUGH GEORGIAN
BAY.  05Z SURFACE ANALYSIS SHOWED AN ELONGATED RIDGE OF HIGH
PRESSURE EXTENDING FROM THE NORTHERN PLAINS EASTWARD INTO THE UPPER
GREAT LAKES...STRETCHED OUT FRONTAL BOUNDARY ACROSS KANSAS/MISSOURI
EAST ACROSS THE OHIO VALLEY.  SHORT WAVE OVER THE UPPER MIDWEST IS
SPREADING PRECIPITATION ACROSS IOWA/SOUTHERN PORTIONS OF MINNESOTA
AND WISCONSIN...HIGH CLOUDS FROM THIS PRECIPITATION SHIELD ARE
GETTING SHEARED OFF AND ADVECTED INTO LOWER MICHIGAN.  OTHERWISE
NORTHERN MICHIGAN SITTING IN A LITTLE POCKET OF RELATIVELY DRIER AIR
PER 00Z RAOBS.

SHORT WAVE OVER SOUTHERN MINNESOTA WILL ROTATE EAST INTO THE UPPER
GREAT LAKES TODAY...PROBABLY WEAKENING AS IT DOES WITH STRONGER
HEIGHT FALLS EXPECTED TO DEVELOP ACROSS THE MIDWEST TODAY.  WHILE
WEAK PRESSURE RISES ARE EXPECTED ACROSS MICHIGAN TODAY...LOW
PRESSURE WILL BEGIN TO DEVELOP ACROSS MISSOURI THIS MORNING (ALREADY
SOME CONCENTRATED PRESSURE FALLS DEVELOPING OVER NORTHERN
MISSOURI).  THIS SURFACE LOW IS EXPECTED TO DRIFT EAST ACROSS THE
OHIO VALLEY TONIGHT...DEEPENING AS IT LIFTS NORTHEAST TOWARD WESTERN
LAKE ERIE BY FRIDAY MORNING UPPER LEVEL ENERGY SWINGS EAST.

HIGH CLOUDS WILL CONTINUE TO OVERSPREAD THE FORECAST AREA THIS
MORNING...WITH MID CLOUDS CLIPPING THE M-55 CORRIDOR.  SHOULD SEE
MORE SUN TODAY FROM THE STRAITS NORTHWARD INTO EASTERN UPPER (AND
POSSIBLY WARMER HIGH TEMPERATURES).  APPEARS AS IF MID LEVEL
DEFORMATION ZONE WILL SET UP ACROSS LOWER MICHIGAN TODAY...WITH SOME
DOWNWARD MID LEVEL FORCING IMPLIED BETWEEN COUPLED FRONTOLYSIS/
FRONTOGENESIS AXES ACROSS NORTHERN MICHIGAN.  BY LATE AFTERNOON AS
UPPER TROUGH ACROSS THE MIDWEST STRENGTHENS...BACKING MID LEVEL FLOW
AND INCREASING UPPER DIVERGENCE SHOULD PUSH MORE OF THE THICKER
CLOUD COVER FARTHER INTO NORTHERN LOWER.

CLOUDS WILL CONTINUE TO THICKEN ACROSS NORTHERN LOWER THIS
EVENING...AND AS LOW LEVEL INFLOW IMPROVES ACROSS SOUTHERN LOWER
MICHIGAN (PRECIPITABLE WATER VALUES INCREASING TO OVER AN INCH) WILL
BEGIN TO SEE PRECIPITATION SPREAD INTO AREAS NORTH OF SAGINAW BAY
DURING THE EVENING.  RAIN IS EXPECTED TO PUSH GRADUALLY
NORTHWARD...AND WITH INCREASING MOISTURE AND FORCING PRECIP SHOULD
BECOME MORE SUBSTANTIAL ACROSS THE SOUTHEAST THIRD OF THE FORECAST
AREA.  NOT EXPECTING RAIN TO REACH THE STRAITS AREA OR EASTERN UPPER
TONIGHT...WHERE DRY EASTERLY LOW LEVEL FLOW WILL PREVAIL MUCH OF THE
NIGHT.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 411 AM EDT THU MAY 31 2012

ENERGY ROUNDING THE BASE OF THE UNSEASONABLY DEEP UPPER LEVEL TROUGH
NOW IN PLACE WILL AMPLIFY AN AREA OF SURFACE LOW PRESSURE TO OUR
SOUTH TODAY. THIS SYSTEM WILL THEN NORTHEAST AND TRACK ACROSS THE
CENTRAL GREAT LAKES FRIDAY INTO SATURDAY. MODELS HAVE COME INTO
BETTER AGREEMENT WITH THE TIMING AND TRACK OF THIS SYSTEM. SLOWLY
RISING HEIGHTS SUNDAY INTO THE BEGINNING OF NEXT WEEK SHOULD THEN
LEAD TO WARMER TEMPERATURES. THE MAIN LONG TERM FORECAST CONCERNS
REVOLVE THE TIMING IN OF THE RAIN FRIDAY AND THE TIMING OUT OF ANY
REMAINING SHOWERS SATURDAY INTO SATURDAY NIGHT.

FRIDAY INTO SATURDAY...LOW PRESSURE TRACKS OUT OF THE OHIO VALLEY
AND ACROSS THE CENTRAL GREAT LAKES FRIDAY INTO SATURDAY. THIS SYSTEM
WILL SPREAD RAIN INTO MUCH (IF NOT ALL) OF THE FORECAST AREA. MODEL
CONSISTENCY HAD BEEN LACKING CONCERNING THE TIMING AND TO A LESSER
EXTENT THE TRACK UP TO THIS POINT BUT IS NOW IN GOOD ENOUGH
AGREEMENT TO PIN DOWN SOME OF THE FINER DETAILS. SO EXPECT RAIN TO
OVERSPREAD THE REMAINDER OF THE REGION FROM SOUTHEAST TO NORTHWEST
FRIDAY MORNING INTO EARLY AFTERNOON AND CONTINUE THROUGH FRIDAY
NIGHT. LIKELY POPS WILL LINGER INTO SATURDAY ACROSS EASTERN ZONES
(CHANCE WEST) AS THE SYSTEM SLOWLY INCHES OFF TO THE NORTHEAST WHILE
WEAKENING. HIGHS IN THE MIDDLE 50S TO LOWER 60S FRIDAY AND THE UPPER
50S TO MIDDLE 60S SATURDAY. RAINFALL AMOUNTS ARE EXPECTED TO RANGE
FROM A TENTH OR TWO FAR NORTHWEST TO UPWARDS OF AN INCH SOUTHEAST.

SATURDAY NIGHT...STILL SOME LINGERING LOW CHANCE POPS ACROSS EASTERN
ZONES FOR LIGHT RAIN SHOWERS FROM THE EXITING SYSTEM.
OTHERWISE...SKIES SHOULD SLOWLY BEGIN TO CLEAR OUT FROM SOUTHWEST TO
NORTHEAST. LOWS IN THE UPPER 40S TO LOWER 50S.

SUNDAY THROUGH WEDNESDAY...WEAK HIGH PRESSURE NOSES IN FOR SUNDAY
LIKELY BRINGING PRECIPITATION FREE CONDITIONS. A WARM FRONT WILL
THEN BRING A CHANCE FOR SHOWERS SUNDAY NIGHT INTO MONDAY. SLOWLY
BUILDING HEIGHTS AS WELL AS WEAK HIGH PRESSURE AT THE SURFACE SHOULD
LEAD TO PRECIPITATION FREE CONDITIONS FOR TUESDAY AND WEDNESDAY.
HIGHS RANGING FROM THE MIDDLE TO UPPER 60S NORTH TO THE LOWER AND
MIDDLE 70S SOUTH. LOWS RANGING FROM THE UPPER 40S TO THE MIDDLE 50S.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 647 AM EDT THU MAY 31 2012

VFR CONDITIONS EXPECTED INTO THIS EVENING...THEN RAIN ARRIVING
FROM THE SOUTHEAST MAY BRING MVFR VISIBILITIES TO MBL/TVC/APN.

&&

.MARINE...
ISSUED AT 411 AM EDT THU MAY 31 2012

SURFACE HIGH PRESSURE CONTINUING TO NOSE INTO MICHIGAN TODAY WILL
KEEP THE GRADIENT LIGHT...AND SHOULD ALLOW FOR LAKE BREEZE
CIRCULATIONS TO DOMINATE LOCAL WINDS WITH A TENDENCY TOWARD MORE OF
AN ONSHORE WIND COMPONENT.  LOW PRESSURE WILL BE LIFTING NORTHEAST
ACROSS THE OHIO VALLEY TONIGHT...WHICH WILL BEGIN TO INCREASE WINDS
FROM THE NORTHEAST FOR ALL NEARSHORE ZONES.  WILL LIKELY NEED SMALL
CRAFT ADVISORIES WITHIN AT LEAST THE LAKE HURON NEARSHORE ZONES BY
FRIDAY MORNING.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...LAWRENCE
SYNOPSIS...AJS
SHORT TERM...JPB
LONG TERM...AJS
MARINE...JPB
Hazardous weather outlook, May 31, 4:26 AM EDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
426 AM EDT THU MAY 31 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-
042-011000-
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
426 AM EDT THU MAY 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JPB

Nearby

Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.